Volume 29, Issue 1
Simultaneous Approximation for Szász-Mirakian-Stancu-Durrmeyer Operators

V. Gupta ,  N. Deo and X. M. Zeng

10.4208/ata.2013.v29.n1.9

Anal. Theory Appl., 29 (2013), pp. 86-96

Preview Full PDF BiBTex 199 370
  • Abstract

The aim of this work is to generalize Sz\'{a}sz-Mirakian operator in the sense ofStancu-Durrmeyer operators. We obtain approximation properties ofthese operators. Here we study asymptotic as well as rate of convergence results in simultaneous approximation for these modified operators.

  • History

Published online: 2013-03

  • AMS Subject Headings

41A20, 41A25, 41A35

  • Cited by